Skip to Main content Skip to Navigation
New interface
Journal articles

Density large deviations for multidimensional stochastic hyperbolic conservation laws

Abstract : We investigate the density large deviation function for a multidimensional conservation law in the vanishing viscosity limit, when the probability concentrates on weak solutions of a hyperbolic conservation law conservation law. When the conductivity and dif-fusivity matrices are proportional, i.e. an Einstein-like relation is satisfied, the problem has been solved in [4]. When this proportionality does not hold, we compute explicitly the large deviation function for a step-like density profile, and we show that the associated optimal current has a non trivial structure. We also derive a lower bound for the large deviation function, valid for a general weak solution, and leave the general large deviation function upper bound as a conjecture.
Complete list of metadata

Cited literature [54 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01465293
Contributor : Cedric Bernardin Connect in order to contact the contributor
Submitted on : Tuesday, August 15, 2017 - 7:40:09 AM
Last modification on : Thursday, August 4, 2022 - 4:58:07 PM

Files

draft5.pdf
Files produced by the author(s)

Licence

Copyright

Identifiers

Citation

Julien Barré, Cedric Bernardin, Raphaël Chetrite. Density large deviations for multidimensional stochastic hyperbolic conservation laws. Journal of Statistical Physics, 2017, Journal of Statistical Physics, 170 (3), pp.466-491. ⟨10.1007/s10955-017-1935-3⟩. ⟨hal-01465293v2⟩

Share

Metrics

Record views

394

Files downloads

120